# SDR UIEA2021051401131

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,842 hours, 18,724 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE73962
- Condition: Faulted
- Location: Cockpit Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK NOT WORKING PROPERLY, EXTREMELY HARD TO BREATHE THROUGH, NEEDS TO BE REPLACED.( SWAPPED O2 MASK WITH LEFT OBSERVERS. LEFT OBS SEAT UNUSEABLE. PART # INSTALLED CAPT POSITION NOW MC10-08-109 S/N 19290. CURRENT OBS MASK P/N MC10-08-109 S/N 73962.  ITEM #2: TRANSFER TO MDDR 146898, MEL 35-11-03, CAT C, DUE 23MAY21.  LP 1478064 ITEM #4: REMOVED AND REPLACED L OBSV OXY MASK PER AMM 35-11-51, OPS CHECK GOOD, THIS CLEARS DMI 146898.    )
